MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX HF1400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107142
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was an unspecified defect in the blood pump segment of a prismaflex hf1400, resulting in a fluid leak from the cartridge.The event occurred during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a template diagram of the sample was provided for evaluation.The location of the leak was circled on the diagram.Per the diagram, the leakage occurred at level of the two junctions between the dialysate pump segment and the support plate.As the actual device was not returned, the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX HF1400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10710363
Report Number8010182-2020-00222
Device Sequence Number2898200
Product Code KDI
UDI-Device Identifier07332414069315
UDI-Public(01)07332414069315
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
Report Date (Section F) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number107142
Device Lot Number20D0105
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/28/2020
Event Location Hospital
Date Report to Manufacturer10/21/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX; PRISMAFLEX
Date Report Sent to FDA10/21/2020